CSpace

Browse/Search Results:  1-10 of 74 Help

Selected(0)Clear Items/Page:    Sort:
Nodal solutions for pseudo-relativistic Hartree equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 卷号: 493, 期号: 1, 页码: 18
Authors:  Huang, Zhihua;  Yang, Jianfu;  Yu, Weilin
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Hartree equations  Nodal solutions  Extension method  Constrained problem  
A High Accuracy Nonconforming Finite Element Scheme for Helmholtz Transmission Eigenvalue Problem 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2020, 卷号: 83, 期号: 3, 页码: 20
Authors:  Xi, Yingxia;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Nonconforming finite element method  Transmission eigenvalues  High accurary  
Modified energy method and applications for the well-posedness for the higher-order Benjamin-Ono equation and the higher-order intermediate long wave equation 期刊论文
FORUM MATHEMATICUM, 2020, 卷号: 32, 期号: 1, 页码: 151-187
Authors:  Guo, Boling;  Huo, Zhaohui
Favorite  |  View/Download:12/0  |  Submit date:2020/05/24
Well-posedness  higher-order intermediate long wave equation  higher-order Benjamin-Ono equation  modified energy  
Statistical inference for M-t/G/Infinity queueing systems under incomplete observations 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2019, 卷号: 279, 期号: 3, 页码: 882-901
Authors:  Li, Dongmin;  Hu, Qingpei;  Wang, Lujia;  Yu, Dan
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
Queueing  Interval censored data  Maximum-likelihood estimation (MLE)  Parametric bootstrap  Delta method  
Stabilization and regularity transmission of a Schrodinger equation through boundary connections with a Kelvin-Voigt damped beam equation 期刊论文
ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 2019, 页码: 20
Authors:  Guo, Bao-Zhu;  Ren, Han-Jing
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Schrodinger equation  beam equation  Kelvin-Voigt damping  Gevrey class  
ON THE CONVERGENCE OF A TWO-LEVEL PRECONDITIONED JACOBI-DAVIDSON METHOD FOR EIGENVALUE PROBLEMS 期刊论文
MATHEMATICS OF COMPUTATION, 2019, 卷号: 88, 期号: 319, 页码: 2295-2324
Authors:  Wang, Wei;  Xu, Xuejun
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
Jacobi-Davidson method  eigenvalue problems  domain decomposition method  
Refined basic couplings and Wasserstein-type distances for SDEs with Levy noises 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2019, 卷号: 129, 期号: 9, 页码: 3129-3173
Authors:  Luo, Dejun;  Wang, Jian
Favorite  |  View/Download:26/0  |  Submit date:2020/01/10
Refined basic coupling  Levy jump process  Wasserstein-type distance  Strong ergodicity  
Classification of nonnegative solutions to a bi-harmonic equation with Hartree type nonlinearity 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2019, 卷号: 149, 期号: 4, 页码: 979-994
Authors:  Cao, Daomin;  Dai, Wei
Favorite  |  View/Download:28/0  |  Submit date:2020/01/10
bi-harmonic  nonnegative solutions  Liouville type theorems  radial symmetry  Hartree type nonlinearity  methods of moving planes  
Higher-order normal approximation approach for highly reliable system assessment 期刊论文
IISE TRANSACTIONS, 2019, 页码: 13
Authors:  Li, Zhaohui;  Yu, Dan;  Liu, Jian;  Hu, Qingpei
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
System reliability assessment  highly reliable system  Winterbottom-extended Cornish-Fisher expansion  reliability-based expansion  log-location-scale family  
Liouville type theorem for higher order Henon equations on a half space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 183, 页码: 284-302
Authors:  Dai, Wei;  Qin, Guolin;  Zhang, Yang
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
The method of scaling spheres in integral forms  Henon equations  Liouville theorems  Nonnegative solutions  Navier problems